Oscillations forcées de systèmes hamiltoniens non linéaires
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Exposé no. 14, 8 p.
@article{SEDP_1979-1980____A15_0,
     author = {Ekeland, Ivar},
     title = {Oscillations forc\'ees de syst\`emes hamiltoniens non lin\'eaires},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:14},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     zbl = {0495.70028},
     mrnumber = {600699},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1979-1980____A15_0/}
}
TY  - JOUR
AU  - Ekeland, Ivar
TI  - Oscillations forcées de systèmes hamiltoniens non linéaires
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:14
PY  - 1979-1980
DA  - 1979-1980///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1979-1980____A15_0/
UR  - https://zbmath.org/?q=an%3A0495.70028
UR  - https://www.ams.org/mathscinet-getitem?mr=600699
LA  - fr
ID  - SEDP_1979-1980____A15_0
ER  - 
Ekeland, I. Oscillations forcées de systèmes hamiltoniens non linéaires. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Exposé no. 14, 8 p. http://www.numdam.org/item/SEDP_1979-1980____A15_0/

[1] Clarke: " Periodic solutions to Hamiltonian inclusions", Journal of Differential Equations, à paraître. | Zbl 0461.34030

[2] Clarke-Ekeland: "Hamiltonian trajectories having prescribed minimal period", Comm. Pure App. Math., à paraître. | Zbl 0403.70016

[3] Clarke-Ekeland: "Nonlinear oscillations and boundary value problems for Hamiltonian systems", Archive Rat. Mech. An., à paraître. | Zbl 0514.34032

[4] Ekeland: " Periodic solutions of Hamiltonian equations and a theorem of P-Rabinowitz ", Journal Diff. Eq., 34 (1979) p.523-534. | MR 555325 | Zbl 0446.70019

[5] Ekeland: " Forced oscillations of nonlinear Hamiltonian systems, II", à paraître, Advances in Mathematics, numero spécial en l'honneur de L. Schwartz. | Zbl 0484.70023

[6] Ekeland: " Oscillations de systèmes hamiltoniens non linéaires III", à paraître. | Numdam | Zbl 0514.70025

[7] Ekeland-Lasry: "On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface", à paraître, Annals of Mathematics. | Zbl 0449.70014